Second quantization and pseudodifferential operators. (English. Russian original) Zbl 0622.35082

Theor. Math. Phys. 66, 223-230 (1986); translation from Teor. Mat. Fiz. 66, No. 3, 339-349 (1986).
In the article infinite-dimensional pseudodifferential operators are investigated. The main formulas of the calculus of these pseudodifferential operators are obtained.
The so-called Schrödinger’s qp-symbols for secondary quantization operators and for operators of an evolution of interacting fields are considered.
Reviewer: N.Vasilevski


35R50 PDEs of infinite order
35S05 Pseudodifferential operators as generalizations of partial differential operators
47Gxx Integral, integro-differential, and pseudodifferential operators
Full Text: DOI


[1] F. A. Berezin, The Method of Second Quantization, New York (1966). · Zbl 0151.44001
[2] F. A. Berezin, Tr. MMO,17, 117 (1967).
[3] G. Agarwal and E. Wolf, Phys. Rev. D,2, 2161 (1970). · Zbl 1227.81196
[4] O. G. Smolyanov, Dokl. Akad. Nauk SSSR,263, 558 (1982).
[5] M. A. Shubin, Pseudodifferential Operators and Spectral Theory [in Russian], Nauka, Moscow (1978). · Zbl 0451.47064
[6] P. M. Blekher, and M. I. Vishik, Mat. Sb.,86, 446 (1971).
[7] A. Yu. Khrennikov, Dokl. Akad. Nauk SSSR,267, 1313 (1982).
[8] A. Yu. Khrennikov, Mat. Zam.,37, 734 (1985).
[9] A. U. Khrennikov, Abh. Acad. Wiss. DDR, No. 2, 112 (1984).
[10] C. Morette De Witte, Commun. Math. Phys.,4, 47 (1972). · Zbl 0239.46041
[11] A. A. Slavnov and L. D. Faddeev, Gauge Fields, Introduction to Quantum Theory (Frontiers in Physics, Vol. 50), Reading, Mass. (1980). · Zbl 0486.53052
[12] V. P. Maslov and A. M. Chebotarev, Teor. Mat. Fiz.,28, 291 (1976).
[13] A. V. Uglanov, Dokl. Akad. Nauk SSSR,243, 1406 (1978).
[14] G. L. Litvinov, Teoriya Funktsii, Funktsional’nyi Analiz i Ikh Prilozheniya,39, 73, (1983).
[15] J. Glimm and A. Jaffe, Constructive Field Theory [Russian translation], Mir, Moscow (1977), pp. 99-168.
[16] F. A. Berezin, Teor. Mat. Fiz.,6, 194 (1971).
[17] B. Simon, The (?)2 Model of Euclidean, Quantum, Field Theory, Princeton, New Jersey (1974) (Russian translation published by Mir, Moscow (1976)). · Zbl 1175.81146
[18] Yu. M. Berezanskii, Self-Adjoint Operators on Spaces of Functions of Infinitely Many Variables [in Russian], Naukova Dumka, Kiev (1978).
[19] Yu. L. Daletskii and S. V. Fomin, Measures and Differential Equations in Infinite-Dimensional Spaces [in Russian], Nauka, Moscow (1983).
[20] A. Yu. Khrennikov, Teor. Veroyatn. Ee Primen., No. 1, 85 (1985).
[21] A. Yu. Khrennikov, Vestn. Mosk. Univ. Mat., No. 1, 9 (1984).
[22] H. H. Kuo, Gaussian Measures in Banach Spaces (Lecture Notes in Mathematics, Vol. 463), Springer, Berlin (1975). · Zbl 0306.28010
[23] A. Yu. Khrennikov, Usp. Mat. Nauk,39, 163 (1984).
[24] R. H. Cameron, J. Math. Phys.,39, 126 (1960).
[25] V. S. Vladimirov and I. V. Volovich, Teor. Mat. Fiz.,59, 3 (1984).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.